MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number MAXA
Medical Device Problem Code False Reading From Device Non-Compliance (1228)
Health Effect - Clinical Codes Respiratory Distress (2045); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while using the device on the patient, spo2 (peripheral capillary oxygen saturation) was alarming, the pulse oximetry was in the 70¿s in parenthesis and good weight form.The patient was in bed for 5 days with spo2 form ranging 90% to 100%.A new sensor was placed on the patient and prior one had fallen off at 1400 degrees.The monitor alarmed with good weight form and patient was on respiratory distress and new sensor read 100% with same weight form with faulty one.There was patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while using the device on the patient sp02 was alarming, the pulse oximetry was in the 70's in parenthesis and good weight form.The patient was in bed for 5 days with spo2 form ranging 90% to100%.A new spo2 sensor was placed on the patient and prior one, it had fallen off at 1400 degrees.The monitored alarmed with good weight form and patient was on respiratory distress and new sensor read 100% with same weight form with faulty one.There was no patient injury.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key7542302
Report Number1282497-2018-00412
Device Sequence Number19300657
Product Code DQA
UDI-Device Identifier20884522040089
UDI-Public20884522040089
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberMAXA
Device Catalogue NumberMAXA
Device Lot Number180470269H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;